Stochastic Volterra equations with singular kernels
Existence, uniqueness and continuity properties of solutions of stochastic Volterra equations with singular integral kernels (driven by Brownian motion) are proven. © 1995.
Publication Source (Journal or Book title)
Stochastic Processes and their Applications
Cochran, W., Lee, J., & Potthoff, J. (1995). Stochastic Volterra equations with singular kernels. Stochastic Processes and their Applications, 56 (2), 337-349. https://doi.org/10.1016/0304-4149(94)00072-2